and can either be worse than the other
No bruising is not one of the common side effects.
But if you take it over a long period of time, it can cause liver damage and that would cause bruising.
No, Acetaminophen/Tylenol do not cause bruising unless there is damage to the liver like Kaismama said. But just a note, Acetaminophen and Tylenol are the SAME THING so you don't have to worry about one being worse than the other as they are the same medication.
Yes!! For years I have had to avoid Aceetamindophen, Tylenol and mostly all pain killers like Aspirin. I will get huge bruises, usually on my extremities. They don't hurt and my doctor doesn't seem concerned. For me it's just ugly to have them. I would mention it to your doctor though.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Feb 2013 • 3 answers
Updated 18 May 2013 • 1 answer
Updated 26 Apr 2015 • 1 answer
Anyone have itchy skin and easy bruising where itched? I have been bydureon for a year. Just starte?
Updated 22 Jul 2017 • 2 answers
Updated 7 Oct 2018 • 1 answer